Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 117, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 26, 2016, 7:27 PM CDT for Edwards County, Pawnee County, Stafford County, Kansas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2016, 7:27 PM CDT (00:27 UTC)
- Expired
- May 26, 2016, 8:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Edwards County, KS, Pawnee County, KS, Stafford County, KS
The radar
The Dodge City radar (KDDC), 58 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 1:31 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.5 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2656 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 966 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 474 m²/s²
- 0-3 km storm-relative helicity
- 628 m²/s²
- Significant tornado parameter
- 10.9
- Supercell composite
- 42.3
The text
As transmitted.
203
WUUS53 KDDC 270027
SVRDDC
KSC047-145-185-270115-
/O.NEW.KDDC.SV.W.0117.160527T0027Z-160527T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
727 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN STAFFORD COUNTY IN SOUTH CENTRAL KANSAS...
CENTRAL PAWNEE COUNTY IN SOUTH CENTRAL KANSAS...
EDWARDS COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 815 PM CDT
* AT 727 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEWIS...
MOVING NORTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LARNED...KINSLEY...MACKSVILLE...LEWIS...GARFIELD...BELPRE...SANFORD...ZOOK
AND FRIZELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
KANSAS.
LAT...LON 3776 9956 3781 9956 3813 9950 3835 9906
3787 9887
TIME...MOT...LOC 0027Z 244DEG 26KT 3795 9930
HAIL...1.75IN
WIND...60MPH
$$
RBURG3 follow-up statements
405
WWUS53 KDDC 270039
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
739 PM CDT THU MAY 26 2016
KSC047-145-185-270115-
/O.CON.KDDC.SV.W.0117.000000T0000Z-160527T0115Z/
STAFFORD KS-PAWNEE KS-EDWARDS KS-
739 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHWESTERN STAFFORD...EASTERN PAWNEE AND CENTRAL EDWARDS
COUNTIES...
AT 739 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BELPRE...
MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
LARNED...MACKSVILLE...LEWIS...GARFIELD...BELPRE...ZOOK...FRIZELL AND
SANFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
KANSAS.
LAT...LON 3778 9944 3794 9936 3812 9939 3835 9906
3787 9887
TIME...MOT...LOC 0039Z 263DEG 34KT 3797 9914
HAIL...1.25IN
WIND...70MPH
$$
RBURG132
WWUS53 KDDC 270057
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
757 PM CDT THU MAY 26 2016
KSC047-145-185-270115-
/O.CON.KDDC.SV.W.0117.000000T0000Z-160527T0115Z/
STAFFORD KS-PAWNEE KS-EDWARDS KS-
757 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHWESTERN STAFFORD...EASTERN PAWNEE AND EAST CENTRAL EDWARDS
COUNTIES...
AT 757 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
MACKSVILLE...MOVING NORTHEAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
LARNED...MACKSVILLE...BELPRE...FRIZELL AND ZOOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
KANSAS.
LAT...LON 3784 9914 3800 9916 3822 9925 3835 9906
3787 9887
TIME...MOT...LOC 0057Z 244DEG 26KT 3803 9899
HAIL...1.25IN
WIND...70MPH
$$
RBURG115
WWUS53 KDDC 270109
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
809 PM CDT THU MAY 26 2016
KSC047-145-185-270117-
/O.EXP.KDDC.SV.W.0117.000000T0000Z-160527T0115Z/
STAFFORD KS-PAWNEE KS-EDWARDS KS-
809 PM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN STAFFORD...
EASTERN PAWNEE AND EAST CENTRAL EDWARDS COUNTIES WILL EXPIRE AT 815
PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR STAFFORD
AND EXTREME EASTERN PAWNEE COUNTIES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
KANSAS.
LAT...LON 3784 9914 3800 9916 3822 9925 3835 9906
3787 9887
TIME...MOT...LOC 0105Z 244DEG 26KT 3803 9899
$$
RBURGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 7:06 PM CDT, 21 minutes earlier.
Area forecast discussion, May 26, 7:06 PM CDT, 21 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 706 PM CDT THU MAY 26 2016 ...Updated for aviation discussion... .SHORT TERM...(This evening through Friday) Issued at 144 PM CDT Thu May 26 2016 Severe thunderstorms can be expected late today and early this evening east of dry line which now appears that is will be located near or east of Dodge City and Meade late day. Severe thunderstorms can also be expected north of a warm front/stationary front that will extend from roughly Garden City to Dodge City to around the Larned areas. Conditions are favorable late this afternoon and early tonight for any storm that does develop to rapidly intensify with hail up to 3 inches and strong damaging winds likely. A few tornadoes will also be possible. At this time this more favorable area for tornadoes be south of Dighton to Dodge City to Ashland line. On Friday an upper level trough will cross the West Central High Plains and a cold front will drop south into western Kansas. As this upper level system crosses western Kansas late day and early Friday night there will once again be a chance for strong to severe thunderstorms along a dry line which currently appears to be located in central Kansas late day. Scattered thunderstorms are also possible late day and into the overnight period north of the cold front as it drops south out into southwest Kansas. Highs south of the cold front still look to be warm and should range from 80 to 85 degrees. northwest of this front highs will average close to 10 degrees cooler. .LONG TERM...(Friday night through Thursday) Issued at 144 PM CDT Thu May 26 2016 On Saturday ans the first upper trough will lift northeast into the Mississippi Valley as a westerly down slope flow develops across the central Rockies. This will result in a surface trough of low pressure deepening along the lee of the Rockies and warming in the 900mb to 850mb level. Based on these temperatures at 0z Sunday will continue to favor highs in the low to possibly mid 80s near the Colorado border. Further east northeast there will be more clouds early in the day with even a slight chance for a few lingering showers across north central Kansas. These clouds will move east during the afternoon and temperatures here should climb back to around 80. On Sunday the surface pressures will continue to fall along the lee of the Rockies as another upper level trough begins to cross the southwestern United States. One upper level disturbance is still forecast by both the GFS and ECMWF to move from the base of this eastward moving upper level trough and into the Central Plains late Sunday. This will result in a chance for scattered thunderstorms for western Kansas late Sunday and Sunday night. The chance for thunderstorms will continue through at least the first half of the work week as the southern branch upper level trough crosses the southwest United States and a northern branch upper wave moves east towards the northern and central Rockies. A persistent southeast flow early next week across western Kansas will keep advecting some low level moisture back into western Kansas. This will not only favor improving chances for thunderstorms next week but also the lows early next week are expected to be unseasonably warm. The latest CRExtendedFcst_Init may be a little on the cool side but at this time the trend is there so will not stray far. During the day early next week it will be warm and muggy with highs mainly in the upper 70s to mid 80s. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 659 PM CDT Thu May 26 2016 An upper level trough will approach the central plains by Friday. There are small chances for thunderstorms until the trough passes after the end of the period. Winds will become southerly again tonight with low level wind shear developing. Generally south winds will persist through the period before becoming westerly. Some MVFR/IFR CIGS are possible later tonight at KHYS. && .PRELIMINARY POINT TEMPS/POPS... DDC 57 80 54 82 / 20 30 30 10 GCK 54 76 51 83 / 30 40 30 10 EHA 51 74 51 83 / 20 30 10 10 LBL 52 79 52 83 / 20 20 20 10 HYS 59 80 55 79 / 40 50 50 10 P28 65 83 59 83 / 50 30 40 10 && .DDC Watches/Warnings/Advisories... NONE. && SHORT TERM...Burgert LONG TERM...Burgert AVIATION...Finch
Hazardous weather outlook, May 26, 10:27 AM CDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1027 AM CDT THU MAY 26 2016 KSZ030-031-043>046-061>066-074>081-084>090-271000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 1027 AM CDT THU MAY 26 2016 /927 AM MDT THU MAY 26 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. DISCUSSION... SEVERE THUNDERSTORMS PRODUCING HAIL OF AROUND 3 INCHES AND TORNADOES WILL BE POSSIBLE THIS AFTERNOON AND EARLY TONIGHT EAST OF HIGHWAY 283. AREA MORE FAVORABLE FOR STRONG TORNADOES WILL BE EAST OF DODGE CITY AND SOUTH OF HAYS. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. ELEVATED FOG RISK. LIMITED FIRE WEATHER RISK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. DISCUSSION... SCATTERED THUNDERSTORMS CAN BE EXPECTED AGAIN FRIDAY AS AN UPPER LEVEL LOW MOVES INTO KANSAS. SIGNIFICANT SEVERE WEATHER IS NOT LIKELY, ALTHOUGH SOME HAIL UP TO THE SIZE OF QUARTERS MAY OCCUR. SCATTERED THUNDERSTORMS CAN BE EXPECTED AGAIN EACH DAY FROM SUNDAY THROUGH TUESDAY. THE ENVIRONMENT IS NOT FAVORABLE FOR SIGNIFICANT SEVERE WEATHER, BUT A FEW SEVERE THUNDERSTORMS ARE POSSIBLE. HAZARDS WEATHER RISK... FRIDAY... LIMITED SEVERE THUNDERSTORM RISK. SATURDAY... LIMITED LIGHTNING RISK. SUNDAY... LIMITED LIGHTNING RISK. MONDAY... LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. TUESDAY... LIMITED LIGHTNING RISK. WEDNESDAY... LIMITED LIGHTNING RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR EAST OF HIGHWAY 283. LIMITED SPOTTER ACTIVATION WILL ALSO BE POSSIBLE NORTH OF A DIGHTON TO DODGE CITY LINE. && FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO
In the hours before
Local storm report, May 26, 6:14 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
614 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL 7 NNW ACRES 37.20N 99.93W
05/26/2016 E1.00 INCH CLARK KS STORM CHASER
&&
AWLocal storm report, May 26, 6:33 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
633 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 1 E JETMORE 38.08N 99.88W
05/26/2016 E1.00 INCH HODGEMAN KS TRAINED SPOTTER
&&
AWLocal storm report, May 26, 6:43 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
643 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 5 W ASHLAND 37.19N 99.86W
05/26/2016 E1.25 INCH CLARK KS STORM CHASER
&&
AWLocal storm report, May 26, 6:53 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
653 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL 6 N ACRES 37.19N 99.90W
05/26/2016 E1.75 INCH CLARK KS BROADCAST MEDIA
PICTURE SENT VIA SOCIAL MEDIA.
&&
AWLocal storm report, May 26, 7:18 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
718 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 9 SE CLARK STATE LAKE 37.32N 99.65W
05/26/2016 M2.00 INCH CLARK KS PUBLIC
PICTURE SENT VIA SOCIAL MEDIA
&&
AWLocal storm report, May 26, 7:26 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
726 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL 9 SE CLARK STATE LAKE 37.32N 99.65W
05/26/2016 M4.00 INCH CLARK KS PUBLIC
PICTURE SENT VIA SOCIAL MEDIA. TIME
ESTIMATED VIA RADAR
&&
AWThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:08 PM CDT | Tornado Warning | DDC | Hodgeman, Pawnee | 21 min |
| May 26, 7:11 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa, Meade | 49 min |
| May 26, 7:14 PM CDT | Tornado Warning | DDC | Clark, Comanche, Kiowa | 31 min |
| May 26, 7:32 PM CDT | Tornado Warning | DDC | Scott | 30 min |
| May 26, 7:43 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa | 47 min |
| May 26, 7:54 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford | 16 min |
| May 26, 7:55 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Pratt, Rush, Stafford | 50 min |
| May 26, 8:06 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Edwards, Ford, Kiowa | 39 min |
| May 26, 8:23 PM CDT | Severe Thunderstorm Warning | DDC | Comanche | 52 min |
| May 26, 8:26 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa | 19 min |
| May 26, 8:30 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Stafford | 31 min |
| May 26, 8:51 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa | 35 min |
| May 26, 9:04 PM CDT | Special Weather Statement | DDC | Barber | 41 min |
| May 26, 9:17 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 18 min |
| May 26, 9:25 PM CDT | Special Weather Statement | DDC | Clark | 50 min |
| May 26, 9:33 PM CDT | Special Weather Statement | DDC | Barber, Pratt | 42 min |
| May 26, 9:39 PM CDT | Severe Thunderstorm Warning | DDC | Stafford | 36 min |
| May 26, 9:44 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 16 min |
| May 26, 10:15 PM CDT | Special Weather Statement | DDC | Barber | 45 min |
| May 27, 4:08 PM CDT | Severe Thunderstorm Warning | DDC | Scott | 23 min |
| May 27, 4:11 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 64 min |
| May 27, 4:36 PM CDT | Severe Thunderstorm Warning | DDC | Scott | 54 min |
| May 27, 4:54 PM CDT | Tornado Warning | DDC | Scott | 36 min |
| May 27, 4:57 PM CDT | Tornado Warning | DDC | Lane, Scott | 33 min |
| May 27, 5:33 PM CDT | Tornado Warning | DDC | Lane | 27 min |
| May 27, 5:49 PM CDT | Severe Thunderstorm Warning | DDC | Lane | 35 min |
| May 27, 5:58 PM CDT | Severe Thunderstorm Warning | DDC | Ness, Trego | 62 min |
| May 27, 6:20 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman | 40 min |
| May 27, 6:22 PM CDT | Tornado Warning | DDC | Ness, Trego | 23 min |
| May 27, 6:31 PM CDT | Tornado Warning | DDC | Lane, Ness | 18 min |
| May 27, 6:41 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee | 30 min |
| May 27, 6:43 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 15 min |
| May 27, 6:52 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness | 42 min |
| May 27, 6:58 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness, Pawnee, Rush | 47 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.